# SDR HNAA2022102500290

- Difficulty date: October 8, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938516 - CORROSION IN GALLEY AREA ON CENTER BEAM GUSSET .... REMOVED CORRODED GALLEY AREA CENTER BEAM GUSSET AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02, EMB 145 CPM 51-21-06, PIEDMONT BULLETIN 51-02.
